International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 481-484

On the ideals of extended quasi-nilpotent Banach algebras

Morteza Seddighin

Department of Mathematics, PanHandle State University, Goodwell 73939, OK, USA

Received 3 October 1988

Copyright © 1991 Morteza Seddighin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Given a quasi-nilpotent Banach algebra A, we will use the results of Seddighin [2], to study the properties of elements which belong to a proper closed two sided ideal of A¯ and A¯¯. Here A¯ is the extension of A to a Banach Algebra with identity.